# SDR AALA20090825TUL08

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 55,945 hours, 28,938 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT TOP OF VERTICAL STIFFENER TOP CENTER OF AFT BULKHEAD.  STOP DRILLED CRACK AND INSTALLED DOUBLER UNDER AARD 53-10-00-15.
